# SDR CALA2022022100462

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 61,325 hours, 26,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 361781
- Condition: Cracked
- Location: Fr35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 35 STR 30 LH CRACK INDICATIONS NOTED IN FASTENER HOLE #2 FRAM E,AFT SKIN FWD SKIN LAYERS AND HOLE #3 FRAME LAYER ONLY. 5331-02848 PART 1.1. ACCOMPLISH PERMANENT REPAIR AT LH FR 35 STR BEFORE 16AUG2022. ALL WORK ACCOMPLISHED ON HAECO NR 9298178 AND 30 HOLES PER PART 3 OF LATEST REVISION OF ECRA 5331-02848 ON OR 9298179. ACCOMPLISHED INTERIM REPAIR AT FR 35 STR30LH HOLE#2 FRAME ,AFT S KIN AND FWD SKIN LAYERS AND HOLE#3 FRAME LAYER ONLY IAW ECRA OK TO CARRY PER ECRA 5331-02848, ACP PERMANENT REPAIR @ L/H FR TOMC-APPROVAL FROM SC1ELBYC COMMENT 35 STR30 HOLES PER PART 3 OF THE LATEST REV OF ECRA 5331-02848 ON OR BEFORE 16AUG22. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
